# SDR SWIA2019121746939

- Difficulty date: October 25, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BELLY INNER SKIN HAS CORROSION AND PITS ALL THE WAY AROUND THE FWD E&E BAY DOOR OPENING      (C-CHECK)   RO:12/14/2019   REPAIRED INNER SKIN DAMAGE IAW CRJ-200 REO .
